RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1507–1509 (Mi de2858)  

Short Communications

Conditions for evasion in linear differential games

A. Azamov, B. Rikhsiev

V. I. Lenin Tashkent State University

Full text: PDF file (374 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 07.10.1974

Citation: A. Azamov, B. Rikhsiev, “Conditions for evasion in linear differential games”, Differ. Uravn., 12:8 (1976), 1507–1509

Citation in format AMSBIB
\Bibitem{AzaRik76}
\by A.~Azamov, B.~Rikhsiev
\paper Conditions for evasion in linear differential games
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1507--1509
\mathnet{http://mi.mathnet.ru/de2858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=441374}
\zmath{https://zbmath.org/?q=an:0339.90070}


Linking options:
  • http://mi.mathnet.ru/eng/de2858
  • http://mi.mathnet.ru/eng/de/v12/i8/p1507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020